# SDR CKSA97352

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEVEL 2 CORROSION:  EXFOLIATION CORROSION ON STR 31 AT FS 1805.  REMOVED CORROSION ON STR 31, FOUND TO BE OUT OF LIMITS.  REPAIRED STR 31 IAW L1011 SRM'S 53-13-00 AND 53-12-00.  NON-ROUTINE TASK CARD NUMBER 103555.
